# SDR SWAA2022031873812

- Difficulty date: February 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 31,852 hours, 14,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER. LIGHT LENS CRACKED 10DEF / [01] REPLACED EPL/AREA AISLE LIGHT LENSE AT O/H BIN 10DEF IN REFERENCE TO AMM 33-51-03;[02] REPLACED EPL/AREA AISLE LIGHT LENSE AT O/H BIN 10DEF IN REFERENCE TO AMM 33-51-03 C/W INSPECTION;[03] REMOVED AND REPLACED EMERGENCY PATH LIGHT ROW 10DEF; OPS CHECKS GOOD PER MM 33-51-00
